# SDR MASA200600783

- Difficulty date: March 14, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 2,840 hours, 2,103 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Rudder Limiter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6633 PHX - RUDDER LIMIT FAULT STATUS MESSAGE.  MX RESET THE SYSTEM PER SPOST PROCEDURE. OP'S CHECK GOOD.
